# SDR C77A20160514001

- Difficulty date: May 15, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 23,494 hours, 13,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17091883005
- Condition: Damaged
- Location: Fuselage
- Part time: 23,494 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO E175-5300-163, MX DISCOVERED ELONGATED FASTENER HOLES IN CF III LOWER SKIN PN 170-91883-005 & DOUBLER 170-87558-001.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD 2016-170-046409 TO REAM THE DAMAGED FASTENER HOLES OVERSIZED.  FABRICATE & INSTALLATION OF REPAIR BUSHINGS IAW ETD 2016-170-046409.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-260.1.  REF TASK 53-23-003-0001 EXTERNAL DET THRESHOLD OF 20,000FC, INTERVAL OF 6,673FC, IS SUFFICIENT.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-260 UNDER WO 2067743.
